MAUDE Adverse Event Report: ARTHREX, INC. BTB TIGHTROPE; SMOOTH FIXATION PIN

ARTHREX, INC. BTB TIGHTROPE; SMOOTH FIXATION PIN
Model Number BTB TIGHTROPE
Medical Device Problem Codes Defective Device (2588); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was reported that during a cruciate ligament and patella surgery the blue suture tore.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 complaint confirmed.One unpackaged ar-1588btb serial/batch number (b)(6) was received for investigation.Functional testing was not conducted due to the damage to the device.Visual inspection found that the white suture was torn.The most likely cause can be attributed to use error, as the broken suture can be caused by pulling or adjusting the strands along a sharp or rough edge.

Brand Name
BTB TIGHTROPE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17671377
Report Number1220246-2023-07764
Device Sequence Number6207821
Product Code HTY
UDI-Device Identifier00888867019515
UDI-Public00888867019515
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBTB TIGHTROPE
Device Catalogue NumberAR-1588BTB
Device Lot Number15078167
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown